Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Milky, thick and sticky discharge with fishy smell, increased abdominal pain before bowel movements. Which medicines can be used?

hello, am 29 yrs old lady. When I was 27 years old I started having discharge . It was treated and stopped. But as time went on, it started re occurring. Most times the discharge comes slightly different from before. There was a time I had green (slightly) discharge. Each time i was treated. I was almost feeling embarrassed to sea my doctor. I was tested from the on-set(staph and candidas yeast ). But since that, overtime I tend to have discharge after sometime. Right now I discovered that my discharge has a slight fishy smell when I wake up in the morning. And when I have pain constantly especially when am putting on a jeans trouser. I want to have bowel movement I feel more pain in my lower abdomen . My discharge is very milky/creamy white, occasionally it comes out in very little amount thick and sticky. I have been placed on drovid, Ciproflacin, metronidazole , vaginal tablets. What medication can you please recommend for me?
Asked On : Sun, 30 Sep 2012
Answers:  0 Views:  64 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor